Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 15, NWS El Paso, TX

April 1, 20186 counties in New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Apr 1, 2018, 2:53 AM MDT for 6 counties in New Mexico; El Paso County, Texas. It took effect at Apr 2, 2018, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2018, 2:53 AM MDT (08:53 UTC)
In effect from
Apr 2, 2018, 12:00 PM MDT
Expired
Apr 2, 2018, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 78 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 8.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2018-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2018-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4483 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

893 
WWUS74 KEPZ 010853
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
253 AM MDT Sun Apr 1 2018

...Windy Across Southern New Mexico and west Texas on Monday... 

.A strong surface low pressure system to the northeast will 
combine with an upper disturbance to produce windy conditions 
across southern New Mexico and west Texas Monday afternoon and 
evening. Westerly winds will gust around 50 mph causing blowing 
dust and low visibility across portions of the regions. Hazardous 
driving conditions should therefore be expected. 

NMZ414>416-012200-
/O.NEW.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
253 AM MDT Sun Apr 1 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon to 9 PM MDT
Monday. 

* TIMING...Winds will increase during the morning and attain
  maximum speeds between 3 PM and 7 PM before slowly diminishing.

* WINDS...Winds will have sustained speeds around 35 mph with
  gusts to 55 mph. 

* IMPACTS...Hazardous driving conditions will occur especially for
  high profile vehicles. Minor property damage is also possible. 

  The combination of strong winds and low humidity will also 
  create critical fire weather conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>408-410-411-413-TXZ418-419-012200-
/O.NEW.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral,
Orogrande, White Sands Range Headquarters, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
253 AM MDT Sun Apr 1 2018

...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 3 PM to 9 PM MDT
Monday. 

* TIMING...Winds will increase in the early afternoon and attain
  maximum values between 3 PM and 8 PM before slowly diminishing.

* WINDS...Winds will have sustained speeds around 30 mph with
  gusts to near 50 mph. However stronger gusts are possible over
  isolated locations, mainly through mountain passes and along
  eastern slopes.

* IMPACTS...Blowing dust will reduce the visibility to less than a
  mile over a few locations including along portions of Interstate
  10 between El Paso and Las Cruces and also around Deming and
  Lordsburg. Thus dangerous driving conditions are expected
  especially for high profile vehicles. 
  
  The combination of strong winds and low humidity will also 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
4 follow-up statements
250 
WWUS74 KEPZ 012046
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
246 PM MDT Sun Apr 1 2018

...Windy Across Southern New Mexico and west Texas on Monday...

.A strong surface low pressure system to the northeast will
combine with an upper disturbance, to produce windy conditions
across southern New Mexico and west Texas Monday afternoon and
evening. West-southwest winds will gust around 50 mph, causing 
blowing dust and low visibility across these areas. Hazardous 
driving conditions should therefore be expected.

NMZ414>416-020615-
/O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
246 PM MDT Sun Apr 1 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* TIMING...Winds will increase during the morning and attain 
  maximum speeds between 3 PM and 7 PM before slowly 
  diminishing. 

* WINDS...West-southwest winds will have sustained speeds 35 mph 
  with gusts to 55 mph. 

* IMPACTS...Hazardous driving conditions will occur especially 
  for high profile vehicles. Minor property damage is also 
  possible. 

 The combination of strong winds and low humidity will also  
create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>408-410-411-413-TXZ418-419-020615-
/O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral,
Orogrande, White Sands Range Headquarters, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
246 PM MDT Sun Apr 1 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY...

* TIMING...Winds will increase in the early afternoon and attain 
  maximum values between 3 PM and 8 PM before slowly 
  diminishing. 

* WINDS...West to southwest winds will have sustained speeds
  around 30 mph with gusts to near 50 mph. However stronger gusts
  are possible over isolated locations, mainly through mountain 
  passes and along eastern slopes. 

* IMPACTS...Blowing dust will reduce the visibility to less than 
  a mile over a few locations including along portions of 
  Interstate 10 between El Paso and Las Cruces and also around 
  Deming and Lordsburg. Thus dangerous driving conditions are 
  expected especially for high profile vehicles. 

 The combination of strong winds and low humidity will also  
create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
Tripoli
105 
WWUS74 KEPZ 020540
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1140 PM MDT Sun Apr 1 2018

...Windy Across Southern New Mexico and west Texas on Today...

.A strong surface low pressure system to the northeast will
combine with an upper disturbance, to produce windy conditions
across southern New Mexico and west Texas this afternoon and 
evening. West-southwest winds will gust around 50 mph, causing 
blowing dust and low visibility across these areas. Hazardous 
driving conditions should therefore be expected.

NMZ414>416-021330-
/O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
1140 PM MDT Sun Apr 1 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT TODAY...

* TIMING...Winds will increase during the morning and attain 
  maximum speeds between 3 PM and 7 PM before slowly 
  diminishing. 

* WINDS...West-southwest winds will have sustained speeds 35 mph 
  with gusts to 55 mph. 

* IMPACTS...Hazardous driving conditions will occur especially 
  for high profile vehicles. Minor property damage is also 
  possible. 

The combination of strong winds and low humidity will also
create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>408-410-411-413-TXZ418-419-021330-
/O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral,
Orogrande, White Sands Range Headquarters, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
1140 PM MDT Sun Apr 1 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM MDT TODAY...

* TIMING...Winds will increase in the early afternoon and attain 
  maximum values between 3 PM and 8 PM before slowly 
  diminishing. 

* WINDS...West to southwest winds will have sustained speeds 
  around 30 mph with gusts to near 50 mph. However stronger 
  gusts are possible over isolated locations, mainly through 
  mountain passes and along eastern slopes. 

* IMPACTS...Blowing dust will reduce the visibility to less than 
  a mile over a few locations including along portions of 
  Interstate 10 between El Paso and Las Cruces and also around 
  Deming and Lordsburg. Thus dangerous driving conditions are 
  expected especially for high profile vehicles. 

The combination of strong winds and low humidity will also
create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
176 
WWUS74 KEPZ 021322
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
722 AM MDT Mon Apr 2 2018

...Windy Across Southern New Mexico and west Texas on Today...

.A strong surface low pressure system to the northeast will
combine with an upper disturbance, to produce windy conditions
across southern New Mexico and west Texas this afternoon and
evening. West-southwest winds will gust around 50 mph, causing
blowing dust and low visibility across these areas. Hazardous
driving conditions should therefore be expected.

NMZ414>416-022200-
/O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
722 AM MDT Mon Apr 2 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

* TIMING...Winds will increase during the morning and attain 
  maximum speeds between 3 PM and 7 PM before slowly 
  diminishing. 

* WINDS...West-southwest winds will have sustained speeds 35 mph 
  with gusts to 55 mph. 

* IMPACTS...Hazardous driving conditions will occur especially 
  for high profile vehicles. Minor property damage is also 
  possible. 

The combination of strong winds and low humidity will also create
critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>408-410-411-413-TXZ418-419-022200-
/O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral,
Orogrande, White Sands Range Headquarters, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
722 AM MDT Mon Apr 2 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

* TIMING...Winds will increase in the early afternoon and attain 
  maximum values between 3 PM and 8 PM before slowly 
  diminishing. 

* WINDS...West to southwest winds will have sustained speeds 
  around 30 mph with gusts to near 50 mph. However stronger 
  gusts are possible over isolated locations, mainly through 
  mountain passes and along eastern slopes. 

* IMPACTS...Blowing dust will reduce the visibility to less than 
  a mile over a few locations including along portions of 
  Interstate 10 between El Paso and Las Cruces and also around 
  Deming and Lordsburg. Thus dangerous driving conditions are 
  expected especially for high profile vehicles. 

The combination of strong winds and low humidity will also create
critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
338 
WWUS74 KEPZ 021845
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1245 PM MDT Mon Apr 2 2018

...Windy Across Southern New Mexico and west Texas Monday 
afternoon and early Monday evening...

.A strong surface low pressure system to the northeast will
combine with an upper disturbance, to produce windy conditions
across southern New Mexico and west Texas this afternoon and
early this evening. West-southwest winds will gust around 45 mph,
causing blowing dust and low visibility across these areas. 
Hazardous driving conditions should therefore be expected.

NMZ414>416-030300-
/O.CON.KEPZ.WI.Y.0015.000000T0000Z-180403T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
1245 PM MDT Mon Apr 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...Winds will increase during the morning and attain 
  maximum speeds between 3 PM and 7 PM before slowly 
  diminishing. 

* WINDS...West-southwest winds will have sustained speeds 25 to 35
  mph with gusts to 45 mph. 

* IMPACTS...Hazardous driving conditions will occur especially 
  for high profile vehicles. Minor property damage is also 
  possible. 

The combination of strong winds and low humidity will also create
critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>408-410-411-413-TXZ418-419-030300-
/O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral,
Orogrande, White Sands Range Headquarters, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
1245 PM MDT Mon Apr 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...Winds will increase in the early afternoon and attain 
  maximum values between 3 PM and 8 PM before slowly 
  diminishing. 

* WINDS...West to southwest winds will have sustained speeds
  around 30 mph with gusts to near 40 mph. However stronger gusts
  are possible over isolated locations, mainly through mountain 
  passes and along eastern slopes. 

* IMPACTS...Blowing dust will reduce the visibility to less than a
  mile later this afternoon over a few locations, including along
  portions of Interstate 10 between El Paso and Las Cruces and 
  also around Deming and Lordsburg. Thus dangerous driving 
  conditions are expected especially for high profile vehicles. 

The combination of strong winds and low humidity will also create
critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
Tripoli

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 2:33 AM MDT, 20 minutes earlier.

Area forecast discussion, Apr 1, 2:33 AM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
233 AM MDT Sun Apr 1 2018

.SYNOPSIS...
Westerly winds will bring warm dry weather across southern New
Mexico and west Texas for most of this week. A deep low pressure
system to the northeast will combine with a passing upper
disturbance to generate windy conditions with blowing dust Monday
afternoon and early evening. A weak cold front will cause slightly
cooler near normal temperatures on Wednesday.

&&

.DISCUSSION...
Westerly flow with passing weak flat ridge aloft will bring warm
dry weather again across southern New Mexico and west Texas today.
However upper trough entering Baja and southern California from
the west will also pull very abundant upper tropospheric moisture
into the region resulting in extensive cirrus/high cloud coverage.

Northern portion of upper trough to the west will phase with a
second upper wave to the north and pass across the Rocky Mountains
on Monday. This scenario will cause mid level gradients to
further strengthen. Concurrently increasing downslope warming plus
trough dynamics will induce strong lee cyclogenesis over eastern
Colorado with surface pressure falling to 985 mb at low center.
Cyclonic circulation associated with this feature will cover a
large area including New Mexico and west Texas with surface
pressure gradients also strengthening in the afternoon and
evening. The westerly winds will also maintain inflow of warm dry
air in the low and mid levels and with diurnal warming should
result in dry lapse rates from the surface to 600 mb. Overall
situation therefore will generate windy conditions across the CWA
with wind speeds around advisory criteria mainly mountain and
southern zones.

Upper wave and lee cyclone will move east into the plains by
Tuesday which in turn will relax gradients and allow for
diminishing winds. Tuesday night a weak cold front will move east
to west across thew CWA with easterly winds behind the front
advecting slightly cooler but a much modified and shallow Canadian
air mass. This will result in high temperatures only cooling to
near normal Wednesday afternoon.

Thursday through next weekend zonal flow aloft over low level
westerly winds will again sustain transport of warm dry air mass
resulting in dry weather with above normal temperatures and low
humidity. Passing weak disturbances and lee surface troughing to
the east may produce periods of breezy to marginally windy
conditions later periods.

&&

.AVIATION...valid 01/12z-02/12z.
VFR conditions with skies FEW120 BKN-OVC250. Surface winds
around 10-20kt with gusts around 30kt in the afternoon.

&&

.FIRE WEATHER...
Westerly winds will bring warm dry weather across southern New
Mexico and west Texas for most of this week. A deep low pressure
system to the northeast will combine with a passing upper
disturbance to generate windy conditions with blowing dust Monday
afternoon and early evening. Winds will gust around 40 to 50 mph
Monday afternoon and early evening with the combination of strong
winds and low humidity resulting in Red Flag conditions. A weak
cold front will cause slightly cooler near normal temperatures on
Wednesday followed by warmer dry weather and above normal
temperatures Thursday through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 85  57  83  57 /   0   0   0   0
Sierra Blanca           82  55  80  54 /   0   0   0   0
Las Cruces              82  51  80  51 /   0   0   0   0
Alamogordo              82  51  80  51 /   0   0   0   0
Cloudcroft              64  40  59  39 /   0   0   0   0
Truth or Consequences   82  51  79  51 /   0   0   0   0
Silver City             74  43  70  43 /   0   0   0   0
Deming                  81  48  79  47 /   0   0   0   0
Lordsburg               80  47  77  46 /   0   0   0   0
West El Paso Metro      81  56  81  56 /   0   0   0   0
Dell City               87  53  84  52 /   0   0   0   0
Fort Hancock            86  56  84  55 /   0   0   0   0
Loma Linda              80  53  78  52 /   0   0   0   0
Fabens                  85  55  84  55 /   0   0   0   0
Santa Teresa            83  53  81  53 /   0   0   0   0
White Sands HQ          83  55  80  54 /   0   0   0   0
Jornada Range           82  50  80  49 /   0   0   0   0
Hatch                   86  49  81  49 /   0   0   0   0
Columbus                83  51  81  51 /   0   0   0   0
Orogrande               83  54  80  53 /   0   0   0   0
Mayhill                 70  45  69  45 /   0   0   0   0
Mescalero               69  44  68  44 /   0   0   0   0
Timberon                67  43  66  42 /   0   0   0   0
Winston                 74  42  71  42 /   0   0   0   0
Hillsboro               80  48  76  48 /   0   0   0   0
Spaceport               83  49  79  48 /   0   0   0   0
Lake Roberts            74  38  69  39 /   0   0   0   0
Hurley                  75  43  73  43 /   0   0   0   0
Cliff                   79  41  75  42 /   0   0   0   0
Mule Creek              75  45  72  43 /   0   0   0   0
Faywood                 78  44  74  45 /   0   0   0   0
Animas                  81  46  79  46 /   0   0   0   0
Hachita                 83  48  79  47 /   0   0   0   0
Antelope Wells          82  49  78  48 /   0   0   0   0
Cloverdale              77  46  74  45 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
     for NMZ111>113.

     Wind Advisory from 3 PM to 9 PM MDT Monday for NMZ402>408-410-
     411-413.

     Wind Advisory from noon to 9 PM MDT Monday for NMZ414>416.

TX...Fire Weather Watch from Monday afternoon through Monday evening
     for TXZ055-056.

     Wind Advisory from 3 PM to 9 PM MDT Monday for TXZ418-419.

&&

05 Rogash
Hazardous weather outlook, Mar 31, 3:47 AM MDT, 23 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
347 AM MDT SAT Mar 31 2018

NMZ401>417-TXZ418>424-011315-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
347 AM MDT Sat Mar 31 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Windy Monday afternoon and early evening with winds gusting around
40 mph. Blowing dust may reduce the visibility to less than 2 miles
over a few areas resulting in hazardous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rogash

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:08 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more30 hr

Nearby

Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.